Direct Safety® Extra-Strength Aspirin-Free Acetaminophen, Industrial Pack, 500 Tablets

Conney #: 23579
MFR #: 23579

Acetaminophen provides non-aspirin relief from headaches, minor muscular aches, discomfort associated with neuralgia, menstrual cramps and relief from fever due to colds and flu.

more
$22.70Box
Qty 1+ $22.70

30 In Stock

Add to Cart
  • Product Type:
    Pain & Headache Relief
  • Main Ingredient:
    Acetaminophen
  • Active Ingredients:
    Acetaminophen 500mg
  • Brand:
    Direct Safety®
  • Size:
    250 Packs of 2
  • Count:
    500 Caplets
  • Package:
    Industrial Package